Alert archive / Georgia / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 309, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Aug 9, 2018, 4:23 PM EDT for Cobb County, Douglas County, Fulton County, Georgia. It was in force for 37 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 9, 2018, 4:23 PM EDT (20:23 UTC)
- Expired
- Aug 9, 2018, 5:00 PM EDT
- In force
- 37 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Cobb County, GA, Douglas County, GA, Fulton County, GA
The radar
The Atlanta radar (KFFC), 39 km from the middle of the area, began a volume at 20:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 9, 4:25 PM EDT | TSTM WND DMG | 3 Ssw Lithia Springs, GA | SEVERAL TREES DOWN (SOME ON POWERLINES) IN EASTERN DOUGLASVILLE AREA INCLUDING 1 TREE DOWN ON I-20 WESTBOUND AT NORTH COUNTY LINE RD NEAR THE LEE RD EXIT BLOCKING MULTIPLE LANES. OTHER LOCATIONS ON TARA CIR, TERRY LN, E STONEYBROOK DR, W COUNTY LINE RD, AND FL |
| Aug 9, 4:25 PM EDT | TSTM WND DMG | 3 Ssw Lithia Springs, GA | TREE DOWN ON I-20 WESTBOUND AT NORTH COUNTY LINE RD NEAR THE LEE RD EXIT |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.4 hours before the alert went out and 39 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1181 J/kg
- Mixed-layer CIN
- -44 J/kg
- Mixed-layer LCL
- 881 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- 68 m²/s²
- 0-3 km storm-relative helicity
- 89 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
716 WUUS52 KFFC 092023 SVRFFC GAC067-097-121-092100- /O.NEW.KFFC.SV.W.0309.180809T2023Z-180809T2100Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED Severe Thunderstorm Warning National Weather Service Peachtree City GA 423 PM EDT THU AUG 9 2018 The National Weather Service in Peachtree City has issued a * Severe Thunderstorm Warning for... Southwestern Cobb County in north central Georgia... Northeastern Douglas County in north central Georgia... South central Fulton County in north central Georgia... * Until 500 PM EDT. * At 422 PM EDT, a severe thunderstorm was located over Sweetwater Creek State Park, or near Douglasville, moving east at 45 mph. HAZARD...60 mph wind gusts. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. * Locations impacted include... Atlanta, Douglasville, East Point, College Park, Austell, Lithia Springs, Sweetwater Creek State Park, Six Flags Over Georgia, Cascade Heights, Sandtown, Chapel Hill and Mableton. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. If you see wind damage...hail or flooding...wait until the storm has passed...and then call the National Weather Service toll free at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA. && LAT...LON 3368 8474 3383 8469 3375 8444 3361 8449 TIME...MOT...LOC 2022Z 288DEG 38KT 3373 8465 HAIL...<.75IN WIND...60MPH $$
1 follow-up statement
869
WWUS52 KFFC 092051
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
451 PM EDT THU AUG 9 2018
GAC067-097-121-092101-
/O.EXP.KFFC.SV.W.0309.000000T0000Z-180809T2100Z/
Cobb GA-Douglas GA-Fulton GA-
451 PM EDT THU AUG 9 2018
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN COBB...
NORTHEASTERN DOUGLAS AND SOUTH CENTRAL FULTON COUNTIES WILL EXPIRE AT
500 PM EDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However gusty
winds and heavy rain are still possible with this thunderstorm.
LAT...LON 3368 8474 3383 8469 3375 8444 3361 8449
TIME...MOT...LOC 2051Z 288DEG 38KT 3365 8436
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 9, 2:55 PM EDT, 1 hour 28 minutes earlier.
Area forecast discussion, Aug 9, 2:55 PM EDT, 1 hour 28 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 255 PM EDT Thu Aug 9 2018 .SHORT TERM /Tonight through Friday Night/... Another round of thunderstorm activity is anticipated today as a shortwave passes over the area this afternoon and into the early overnight period. Convection has already begun to fire over the area ahead of a line of thunderstorms moving eastward towards the area from Alabama. A boundary is draped across the southern portion of Georgia and is progged to remain stalled across the area throughout the remainder of the day. Storms have plenty of instability to work with as values are quite high this afternoon with SBCAPE and MUCAPE values exceeding 3000 J/kg. As the eastward moving storm system interacts with the boundary it could provide a focus for enhanced thunderstorm activity and the potential for development of strong to severe storms. Gusty winds appear to be the main threat associated with any severe storms that occur. With high PWATS of 2 inches or higher across the area, though, it is also possible for stronger storms to produce locally heavy rain which could lead to some isolated flooding concerns, particularly in the vicinity of the boundary in the southern end of the region. Model guidance is consistent in indicating that the next shortwave will enter the area late Friday, bringing about enhanced thunderstorms chances to north and central Georgia once again starting in the afternoon and lasting into the early overnight period. Although the timing of these thunderstorms will depend on the speed of the shortwave, high-end chance to likely PoPs are nonetheless expected in the afternoon the evening hours Friday. PWATs will remain high throughout the area on Friday with many locations in north Georgia in excess of 2 inches and ample instability will be present, with SBCAPE and MUCAPE values on the order of 2000-3000 J/kg. Combined with the upper-level support provided by the shortwave aloft, expect numerous storms to develop in association with this disturbance. While generally weak flow aloft suggests that the risk for severe storms should not be widespread, the high PAWT values indicate that stronger storms could produce locally heavy rainfall. Increased precipitation and cloud coverage associated with these shortwaves will moderate temperatures somewhat, with high temperatures trending back to near normal values. However, with high humidity values as a result of the deep moisture in place over the area, maximum heat index values could still be on the high side and even exceed 100 across the southern tier of the CWA. King .LONG TERM /Saturday through Thursday/... The long term period begins with a trough over the eastern US and a shortwave just to our north, centered just south of the Ohio Valley into Tennessee and Alabama. The shortwave will continue to exit the area on Saturday potentially mixing in some slightly drier air for Saturday afternoon so pops are just slightly lower, but still in the chance category. Further to the north, a deepening trough will become a cutoff low centered over the Ohio Valley by Sunday afternoon (early Sunday for the ECMWF, Sunday afternoon for the GFS). Regardless, pieces of energy will continue to round the base of the trough and push into our area helping to provide a focus for showers and thunderstorms across the area on Sunday through at least through late on Monday. Similar to most days, strong to isolated severe storms will be possible with the primary threats being heavy rain, strong winds, and frequent lightning. For late Monday/Tuesday, the low will weaken and kick out to the northeast pushing a cold front through the area by Tuesday. As a result, pops for Tuesday/Wednesday are in the slight chance range across much of the area. Differences exist between the models as to how dry the air filtering in behind the front will be, with the GFS being the driest. Will continue to monitor trends as pops will continue to be adjusted. Pops increase again for Thursday afternoon as another shortwave works its way towards the area. Temperatures through the extended will be near average with highs in the upper 80s to lower 90s and lows in the upper 60s and low to mid 70s. Reaves && .AVIATION... 18Z Update... Organized TSRA is once again expected to develop and move west to east across the area late this afternoon and into the evening, requiring a TEMPO for all TAF sites. Scattered convection is already developing across the region, which necessitated moving TEMPO group forward to 19Z for most sites. Most significant thunderstorm activity looks to impact the metro TAF sites at around 19-21Z. Numerous showers and thunderstorms are again expected in the afternoon and evening Friday. Mainly VFR cigs at 035-050 are expected during the afternoon today and Friday although some MVFR cigs around 025 could be observed with thunderstorms. Winds expected to be W and less than 10 kts through the period, with the exception of gusts associated with any thunderstorms that occur. //ATL Confidence...18Z Update... Medium confidence on the timing and location of convection. High confidence on all other elements. King && .PRELIMINARY POINT TEMPS/POPS... Athens 72 90 71 89 / 60 50 40 40 Atlanta 73 88 72 87 / 60 60 40 40 Blairsville 66 82 65 82 / 60 70 40 50 Cartersville 70 86 69 87 / 60 60 30 40 Columbus 74 91 73 90 / 50 60 30 30 Gainesville 71 86 70 86 / 60 60 30 50 Macon 73 92 73 90 / 60 40 20 40 Rome 71 86 69 88 / 60 60 30 40 Peachtree City 72 89 71 88 / 60 60 40 40 Vidalia 75 93 75 92 / 40 30 20 50 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...King LONG TERM....Reaves AVIATION...King
Hazardous weather outlook, Aug 9, 2:50 PM EDT, 1 hour 33 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 250 PM EDT Thu Aug 9 2018 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-101900- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 250 PM EDT Thu Aug 9 2018 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... Scattered to numerous thunderstorms are expected through this afternoon and evening, especially over western Georgia and increase in coverage as they move east during the late afternoon and evening. Some storms could be strong to severe with damaging winds, frequent lightning and heavy rain. .DAYS TWO THROUGH SEVEN...Friday through Wednesday... Scattered showers and thunderstorms are expected each day, mainly during the afternoon and evening. Widespread severe weather is not anticipated, however, some storms could produce strong winds, frequent lightning and heavy rain. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
In the hours before
Special weather statement, Aug 9, 3:19 PM EDT, 1 hour 4 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
319 PM EDT THU AUG 9 2018
GAZ112-113-091945-
Toombs GA-Montgomery GA-
319 PM EDT THU AUG 9 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN TOOMBS AND
MONTGOMERY COUNTIES UNTIL 345 PM EDT...
At 319 PM EDT...a strong thunderstorm was near Ailey, or near Mount
Vernon...moving east at 10 mph.
HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Lyons, Mount Vernon, Vidalia, Uvalda, Ailey, Higgston, Santa Claus,
Alston, Center, Toombs Central, South Thompson, Rock Springs and
Cedar Crossing.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3207 8261 3208 8262 3209 8262 3209 8261
3210 8262 3210 8261 3211 8262 3225 8256
3217 8227 3196 8237
TIME...MOT...LOC 1919Z 288DEG 9KT 3215 8252
HAIL...0.25IN
WIND...50MPHSpecial weather statement, Aug 9, 3:21 PM EDT, 1 hour 2 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
321 PM EDT THU AUG 9 2018
GAZ045-046-055-057-092000-
Rockdale GA-Clayton GA-DeKalb GA-Henry GA-
321 PM EDT THU AUG 9 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN ROCKDALE...
NORTHEASTERN CLAYTON...SOUTHERN DEKALB AND NORTHWESTERN HENRY
COUNTIES UNTIL 400 PM EDT...
At 321 PM EDT...a strong thunderstorm was over Hidden Valley Park, or
9 miles northeast of Jonesboro...moving east at 20 mph.
HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Conyers, Stockbridge, Forest Park, Lake City, Lithonia, Rex,
Richardson Park, Ellenwood, Arabia Mountain, Hidden Valley Park,
Panola Mountain State Park, Conley, Kelleytown, Snapfinger, Fort
Gillem, Gresham Park and Panthersville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3372 8407 3363 8399 3355 8403 3352 8405
3352 8404 3351 8404 3352 8432 3369 8433
TIME...MOT...LOC 1921Z 269DEG 16KT 3362 8424
HAIL...0.25IN
WIND...50MPHSpecial weather statement, Aug 9, 3:51 PM EDT, 32 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
351 PM EDT THU AUG 9 2018
GAZ031>033-042>044-052-053-066-092030-
North Fulton GA-Douglas GA-Cobb GA-Coweta GA-Carroll GA-Troup GA-
Heard GA-Paulding GA-South Fulton GA-
351 PM EDT THU AUG 9 2018
...SIGNIFICANT WEATHER ADVISORY FOR FULTON...DOUGLAS...COBB...
COWETA...EASTERN CARROLL...NORTHEASTERN TROUP...HEARD...AND PAULDING
UNTIL 430 PM EDT...
At 350 PM EDT...a line of strong thunderstorms was along a line
extending from near Stilesboro to Villa Rica to near Frolona...and
moving east at 35 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Atlanta, Marietta, Newnan, Douglasville, Carrollton, Dallas,
Franklin, Smyrna, East Point, Kennesaw, Acworth, Union City, Villa
Rica, Powder Springs, Fairburn, Tyrone, Austell, Palmetto, Hiram and
Grantville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3373 8498 3407 8493 3407 8443 3369 8449
3352 8458 3351 8461 3348 8462 3340 8464
3322 8477 3322 8485 3320 8486 3323 8526
3334 8528
TIME...MOT...LOC 1950Z 271DEG 30KT 3408 8487 3373 8495 3331 8527
WIND...40MPHSpecial weather statement, Aug 9, 3:56 PM EDT, 27 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
356 PM EDT THU AUG 9 2018
GAZ005>007-012>014-092045-
Gilmer GA-Dawson GA-Gordon GA-Pickens GA-Murray GA-Fannin GA-
356 PM EDT THU AUG 9 2018
...SIGNIFICANT WEATHER ADVISORY FOR GILMER...NORTHWESTERN DAWSON...
EASTERN GORDON...PICKENS...MURRAY AND FANNIN COUNTIES UNTIL 445 PM
EDT...
At 355 PM EDT...a line of strong thunderstorms was along a line
extending from Tennga to Folsom...and moving east at 20 mph.
HAZARD...40 to 50 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Chatsworth, Jasper, Ellijay, Blue Ridge, Nelson, Eton, East Ellijay,
Morganton, Talking Rock, Fairmount, Ranger, Amicalola Falls State
Park, Crandall, Jones Mill, Cohutta Wilderness, Fausett Lake, Pisgah,
Mineral Bluff, Talmadge and Cherry Log.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3499 8417 3438 8426 3439 8458 3441 8458
3440 8492 3479 8485 3480 8484 3481 8485
3486 8484 3487 8482 3491 8483 3499 8481
TIME...MOT...LOC 1955Z 257DEG 18KT 3499 8472 3439 8481
WIND...50MPHSpecial weather statement, Aug 9, 3:57 PM EDT, 26 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
357 PM EDT THU AUG 9 2018
GAZ038-050-051-092030-
Taliaferro GA-Oglethorpe GA-Greene GA-
357 PM EDT THU AUG 9 2018
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN TALIAFERRO...SOUTHWESTERN
OGLETHORPE AND NORTHERN GREENE COUNTIES UNTIL 430 PM EDT...
At 357 PM EDT...a strong thunderstorm was over Penfield, or 7 miles
north of Greensboro...moving east at 30 mph.
HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Greensboro, Union Point, Woodville, Siloam, Maxeys, Robinson,
Wrayswood, Greshamville, Daniel Springs, Penfield, Lyneville,
Philomath and Carters Grove.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3348 8294 3361 8335 3362 8335 3362 8336
3373 8331 3374 8329 3374 8330 3376 8328
3379 8328 3374 8295 3363 8289
TIME...MOT...LOC 1957Z 284DEG 24KT 3368 8319
HAIL...0.25IN
WIND...50MPHSpecial weather statement, Aug 9, 4:06 PM EDT, 17 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
406 PM EDT THU AUG 9 2018
GAZ059-068>072-081-092045-
Lamar GA-Monroe GA-Upson GA-Crawford GA-Jones GA-Jasper GA-Pike GA-
406 PM EDT THU AUG 9 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN LAMAR...MONROE...
UPSON...NORTHERN CRAWFORD...NORTHERN JONES...SOUTHERN JASPER AND
SOUTHEASTERN PIKE COUNTIES UNTIL 445 PM EDT...
At 406 PM EDT...a line of strong thunderstorms was along a line
extending from Adgateville to near Juliette to Hannahs Mill...and
moving east at 25 mph.
HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of these storms include
Thomaston, Barnesville, Forsyth, Gray, Monticello, Yatesville,
Culloden, Aldora, Sunset Village, Lincoln Park, The Rock, Bradley,
Wayside, Atwater, Round Oak, Russellville, Logtown, Sunnyside,
McElheneys Crossroads and Hannahs Mill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3315 8397 3320 8389 3320 8384 3318 8382
3319 8381 3321 8383 3325 8382 3332 8372
3323 8354 3317 8355 3318 8345 3317 8342
3315 8342 3301 8353 3279 8420 3295 8452
3296 8453
TIME...MOT...LOC 2006Z 290DEG 22KT 3323 8366 3311 8384 3294 8434
HAIL...0.25IN
WIND...40MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 8, 8:02 PM EDT | Special Weather Statement | FFC | Jones | 28 min |
| Aug 8, 8:05 PM EDT | Special Weather Statement | FFC | Harris | 25 min |
| Aug 8, 8:08 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Jones, Monroe | 37 min |
| Aug 8, 8:14 PM EDT | Severe Thunderstorm Warning | FFC | Harris | 31 min |
| Aug 8, 8:23 PM EDT | Special Weather Statement | FFC | Hancock | 37 min |
| Aug 8, 8:35 PM EDT | Special Weather Statement | FFC | Carroll, Haralson | 25 min |
| Aug 8, 8:38 PM EDT | Special Weather Statement | FFC | Twiggs, Wilkinson | 37 min |
| Aug 8, 8:52 PM EDT | Special Weather Statement | FFC | Talbot | 23 min |
| Aug 8, 9:04 PM EDT | Special Weather Statement | FFC | Jefferson | 26 min |
| Aug 8, 9:05 PM EDT | Special Weather Statement | FFC | Carroll | 25 min |
| Aug 8, 9:12 PM EDT | Special Weather Statement | FFC | Marion | 33 min |
| Aug 8, 9:16 PM EDT | Special Weather Statement | FFC | Talbot | 29 min |
| Aug 8, 9:34 PM EDT | Special Weather Statement | FFC | Baldwin | 26 min |
| Aug 8, 9:35 PM EDT | Special Weather Statement | FFC | Peach | 25 min |
| Aug 8, 9:45 PM EDT | Special Weather Statement | FFC | Clayton, Coweta, Fayette | 30 min |
| Aug 8, 9:46 PM EDT | Special Weather Statement | FFC | Taylor | 44 min |
| Aug 8, 9:58 PM EDT | Special Weather Statement | FFC | Meriwether, Troup | 17 min |
| Aug 8, 10:00 PM EDT | Special Weather Statement | FFC | Houston | 30 min |
| Aug 8, 10:02 PM EDT | Special Weather Statement | FFC | Baldwin | 28 min |
| Aug 8, 10:12 PM EDT | Special Weather Statement | FFC | Clayton, Fayette, Harris, Henry, Meriwether, Pike and 2 more | 48 min |
| Aug 8, 10:14 PM EDT | Special Weather Statement | FFC | Glascock | 46 min |
| Aug 8, 10:19 PM EDT | Special Weather Statement | FFC | Hancock | 41 min |
| Aug 8, 10:36 PM EDT | Special Weather Statement | FFC | Jefferson | 24 min |
| Aug 8, 10:58 PM EDT | Special Weather Statement | FFC | Glascock, Jefferson | 32 min |
| Aug 8, 11:45 PM EDT | Special Weather Statement | FFC | Baldwin, Jones | 30 min |
| Aug 8, 11:57 PM EDT | Special Weather Statement | FFC | Wilkinson | 33 min |
| Aug 9, 12:13 AM EDT | Special Weather Statement | FFC | Wilkinson | 32 min |
| Aug 9, 12:42 AM EDT | Special Weather Statement | FFC | Treutlen | 33 min |
| Aug 9, 12:36 PM EDT | Special Weather Statement | FFC | Jones | 24 min |
| Aug 9, 1:12 PM EDT | Special Weather Statement | FFC | Jones | 33 min |
| Aug 9, 1:33 PM EDT | Special Weather Statement | FFC | Baldwin | 27 min |
| Aug 9, 1:36 PM EDT | Special Weather Statement | FFC | Bibb | 24 min |
| Aug 9, 1:50 PM EDT | Special Weather Statement | FFC | Coweta | 25 min |
| Aug 9, 1:56 PM EDT | Special Weather Statement | FFC | Bleckley, Pulaski | 34 min |
| Aug 9, 1:59 PM EDT | Special Weather Statement | FFC | Baldwin, Bibb | 31 min |
| Aug 9, 2:13 PM EDT | Special Weather Statement | FFC | Toombs | 32 min |
| Aug 9, 2:16 PM EDT | Special Weather Statement | FFC | Coweta | 29 min |
| Aug 9, 2:22 PM EDT | Special Weather Statement | FFC | Fayette | 23 min |
| Aug 9, 2:30 PM EDT | Special Weather Statement | FFC | Glascock, Washington, Wilkinson | 45 min |
| Aug 9, 2:33 PM EDT | Special Weather Statement | FFC | Dade | 42 min |
| Aug 9, 2:37 PM EDT | Special Weather Statement | FFC | Chattooga, Floyd, Polk | 38 min |
| Aug 9, 2:38 PM EDT | Special Weather Statement | FFC | Dodge, Pulaski | 37 min |
| Aug 9, 2:51 PM EDT | Special Weather Statement | FFC | Butts | 24 min |
| Aug 9, 2:56 PM EDT | Special Weather Statement | FFC | Haralson | 49 min |
| Aug 9, 3:04 PM EDT | Special Weather Statement | FFC | Clayton | 26 min |
| Aug 9, 3:15 PM EDT | Special Weather Statement | FFC | Newton | 30 min |
| Aug 9, 3:16 PM EDT | Special Weather Statement | FFC | Gordon, Murray, Whitfield | 44 min |
| Aug 9, 3:18 PM EDT | Special Weather Statement | FFC | Wheeler | 27 min |
| Aug 9, 3:19 PM EDT | Special Weather Statement | FFC | Montgomery, Toombs | 26 min |
| Aug 9, 3:21 PM EDT | Special Weather Statement | FFC | Rockdale | 39 min |
| Aug 9, 3:34 PM EDT | Severe Thunderstorm Warning | FFC | DeKalb, Henry, Rockdale | 26 min |
| Aug 9, 3:46 PM EDT | Severe Thunderstorm Warning | FFC | Montgomery, Wheeler | 29 min |
| Aug 9, 3:51 PM EDT | Special Weather Statement | FFC | Carroll, Cobb, Coweta, Douglas, Heard, Paulding | 39 min |
| Aug 9, 3:56 PM EDT | Special Weather Statement | FFC | Fannin, Gilmer, Gordon, Murray, Pickens | 49 min |
| Aug 9, 3:57 PM EDT | Special Weather Statement | FFC | Greene | 33 min |
| Aug 9, 4:06 PM EDT | Special Weather Statement | FFC | Jones, Lamar, Monroe, Upson | 39 min |
| Aug 9, 4:25 PM EDT | Special Weather Statement | FFC | Johnson | 35 min |
| Aug 9, 4:32 PM EDT | Special Weather Statement | FFC | Clayton, DeKalb, Fulton | 43 min |
| Aug 9, 4:33 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Johnson, Laurens, Treutlen | 27 min |
| Aug 9, 4:36 PM EDT | Special Weather Statement | FFC | Greene, Taliaferro | 39 min |
| Aug 9, 4:41 PM EDT | Special Weather Statement | FFC | Dawson, Fannin, Gilmer, Pickens | 49 min |
| Aug 9, 4:54 PM EDT | Special Weather Statement | FFC | Bibb, Crawford, Jones, Monroe | 51 min |
| Aug 9, 5:00 PM EDT | Special Weather Statement | FFC | Emanuel | 30 min |
| Aug 9, 5:03 PM EDT | Special Weather Statement | FFC | Troup | 27 min |
| Aug 9, 5:08 PM EDT | Special Weather Statement | FFC | Clayton, DeKalb, Forsyth, Gwinnett, Rockdale | 52 min |
| Aug 9, 5:16 PM EDT | Special Weather Statement | FFC | Jenkins | 29 min |
| Aug 9, 5:19 PM EDT | Special Weather Statement | FFC | Warren | 26 min |
| Aug 9, 5:26 PM EDT | Special Weather Statement | FFC | Twiggs | 34 min |
| Aug 9, 5:34 PM EDT | Special Weather Statement | FFC | Harris, Talbot | 26 min |
| Aug 9, 5:44 PM EDT | Special Weather Statement | FFC | Stewart | 31 min |
| Aug 9, 5:50 PM EDT | Severe Thunderstorm Warning | FFC | Meriwether, Pike, Upson | 25 min |
| Aug 9, 5:53 PM EDT | Special Weather Statement | FFC | Twiggs, Wilkinson | 37 min |
| Aug 9, 5:56 PM EDT | Special Weather Statement | FFC | Barrow, Jackson | 34 min |
| Aug 9, 6:16 PM EDT | Special Weather Statement | FFC | Talbot, Upson | 29 min |
| Aug 9, 6:23 PM EDT | Special Weather Statement | FFC | Wilkinson | 37 min |
| Aug 9, 6:25 PM EDT | Special Weather Statement | FFC | Bleckley, Houston, Peach, Pulaski | 50 min |
| Aug 9, 6:27 PM EDT | Special Weather Statement | FFC | Madison | 33 min |
| Aug 9, 6:51 PM EDT | Special Weather Statement | FFC | Macon, Marion, Schley, Taylor | 39 min |
| Aug 9, 7:08 PM EDT | Special Weather Statement | FFC | Bleckley, Dodge, Dooly, Houston, Pulaski | 52 min |
| Aug 9, 7:33 PM EDT | Flash Flood Warning | FFC | Houston, Peach | 3 hr |
Nearby
Severe Thunderstorm Warnings in Georgia, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.